# SDR DXTA2025050103260

- Difficulty date: April 28, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0374
- Aircraft time: 1,606 hours, 1,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: CBS281
- Part serial: 009391
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AISLE SEAT 5 OVERHEAD SEAT SEVEN DID NOT ILLUMINATE. CHARGED 30 MINS STILL DID NOT COME ON. RESET 5 G SWITCH CHARGED ANOTHER THIRTY MINS DID NOT COME ON. CORRECTIVE ACTION: REMOVED FAULTY EMERGENCY LIGHT POWER SUPPLY (UC003) P/N: CBS28-1 S/N: 009391 AND INSTALLED CUSTOMER SUPPLIED NEW EMERGENCY LIGHT POWER SUPPLY (UC003) P/N: 6430028-1 S/N: D25-12109. PERFORMED EMERGENCY LIGHTING - ADJUSTMENT/TEST WITH NO DEFECTS NOTED, REF 680A MM 33-50-00.
